Lybrate.com has a number of highly qualified Psychologists in India. You will find Psychologists with more than 30 years of experience on Lybrate.com. You can find Psychologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Ms. Bala
Anger Management Therapy
Treatment of Behaviour & Thought Problems
Cognitive Behavioral Therapy
Obsessive Compulsive Disorder Treatment
Treatment of Drug Abuse and Addiction
Counselling And Stress Management
Treatment of Abnormal Behaviour
Nicotine De-Addiction Treatment
Management of Parenting Issues & Doubts
Submit a review for Ms. BalaYour feedback matters!
I got married in 2004, after delivery in 2005, I was couldn't be normal again physically and was diagnosed with Hypothyroidism. In 2007, on being very anxious in the night before sleep sometimes I used to have a little sneezing like jerk (Myclonic jerk) once in couple of months, after a couple of jerks they used to subside on their own. Then due to family conflict and stress, like my husband unemployment and son health, I was the the only one taking care of husband health (severe weight loss and depression) and working to support family financially. In late of 2011 I started having mood swing, quarrels and started treatment for depression. And since summer of 2014 had stated hallucinations and later it leading to couples high phases every year. A.lot of doctor were consulted, each one was tried for at least 6 months, but high phases kept on repeating. Finally got a final stamp of Bipolar and Lithium was also tried since may 2016 for more than 6 month, but again 2 high phase returned, so no respite. So in 2015, I used all my leaves, in 2016, I took break from work so was on long term leaves, and I have to join office soon, so so not know what to do? I get up around 11/12 clock in noon, without headache, dizziness etc and unable to standup properly, so can't work anymore.
I m smoking for 10 years I want to quit smoking is there any way I can regain the ling capacity again.
I'm suffering from legs and hands shaking from 12 august 2017. I was admitted to hospital for 4 days. The doctor gave me some tablets for anxiety disorders. Doctor told me blood test (cbc) and ECG and 2 D echo. I did above mentioned test but my report was normal. Last night 7/9/2017 I did masturbation my legs are shaking and felling uncomfortable. Also my semen is watery. I'm doing masturbation from 9 year please doctor give me solution on this problem I'm living in aurangabad now. suggest any remedy.
Someone I knew was suicidal and his doctor had prescribed me Pexep 12.5 mg. I looked up this medicine, it had side effects and one of them was suicidal thoughts. My question is, when she (the doctor) knew that her patient was struggling with this, why did she give her a medicine that threatens the very thing she is trying to conquer? She was suffering from OCD and some signs of BPD as well.
Internet addiction is a very recent phenomenon, but is already a cause for concern. With the advent of various social networking websites, people are increasingly becoming addicted to the internet. Internet addiction disorder is often characterized by people inching to form an emotional attachment with people and activities, all of them online. You may enjoy connecting to people more over the virtual interface instead of the real world; this usually stems from an inability to establish real human contact.
The symptoms of internet addiction disorder are:
1. Excessive usage of the internet
2. Depression, mood swings and irritability if one doesn’t get access to the internet
3. Any effort to reduce internet usage is usually unsuccessful
4. You may experience constant problems in personal relationships, education and your job due to incessant internet usage
5. A tendency of lying to close ones when they ask you how much time you spend over the internet
6. Using internet to escape from real world problems
Internet addiction can gradually isolate you. You may develop an aversion to meeting and communicating with people in real life. This can impair your social skills and make you socially awkward. This disorder also create problems in relationships as it can reduce the time you spend interacting personally.
Internet addiction may also lead you to create online personas to evade low self-esteem issues. This actually aggravates the problem instead of solving it; can result in severe anxiety and depression. Withdrawal symptoms might result in anxiety, depression, irritation and loneliness. This disorder can lead to complications such as dry eyes, headaches, change in sleep patterns and subsequent problems in falling asleep. Back pain from sitting upright while you are on the internet is also very common problem.
In case you have a concern or query you can always consult an expert & get answers to your questions!